# SDR KNNA200700041

- Difficulty date: September 2, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N332D
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 52,393 hours, 41,765 cycles
- Engine: Pwa JT8D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH6M0194AAR
- Condition: Leaking
- Location: Hydraulic Sys
- Component: Actuator, Boeing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

WHILE EN ROUTE TO ATLANTA HARTSFIELD AIRPORT (KATL) FROM TUNICA, MISSISSIPPI (KUTA) AS SKY KING FLT (SGB332) THE CREW NOTICED A SLOW LOSS OF SYSTEM “A” HYDRAULIC FLUID.  AFTER DECLARING AN IN-FLIGHT EMERGENCY, AN UNEVENTFUL LANDING WAS MADE, THE CREW TAXI THE AIRCRAFT UNTIL THE SYSTEM A LOW PRESSURE LIGHT CAME ON, AND THE SYSTEM WAS SHUTDOWN AND THE AIRCRAFT WAS TOWED THE REST OF THE WAY TO THE GATE.
